Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1567862
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. K. Kamthan and M. Gupta
Title: Schander bases: Behavior and stability
Additional book information: Pitman Monographs in Pure and Applied Mathematics, Longman Scientific and Technical, New York, 514 pp., $ 79.95. ISBN 0-470-21029-X.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: J. R. Retherford
Journal: Bull. Amer. Math. Soc. 23 (1990), 167-173
DOI: https://doi.org/10.1090/S0273-0979-1990-15925-7